# SDR ASOA201611281291

- Difficulty date: November 28, 2016
- Submitted: December 17, 2016
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 20,238 hours, 14,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670314077S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE HAS NUMEROUS AREAS OF CORROSION. REMOVED AND REPLACED SERVICE DOOR THRESHOLD PLATE IAW AMM 51-42-06-001-001 AND 51-25-06-001-001-A01.
